# SDR UALA2011082204485

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 58,211 hours, 21,726 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 324
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT CONTROL ELAC NR 1 PITCH FAULT.  RESET ELAC NR 1 TWICE,  COMES BACK ON FLT CONTROL CHECK. REPLACED ELAC NR 1 PER MM AND CAT III AUTOLAND PER MM. OPS CHECKED OKAY.
